Ive taken 10mg fluxatine for the past 3 days anxiety is really high the more I take the more my anxiety rises
Hello rabbithunter. You will continue to feel anxiety for some days yet to follow. You mentioned "the more I take the more my anxiety rises" I believe you meant to say the longer I remain on the drug etc. You might have to be tolerant as there is often no avoiding these type of side effects. (normal/common to either beginning or having restarted the drug) Regards pledge
That's a starting dose for Prozac and usually any side affects will dissipate within a week or less.I would try and stick it out for a while and if your anxiety gets very bothersome after a week or so,call your doctor or pharmacy and let them know.You might need to try another medication depending on what it was prescribed for.They all need time to build up in your system before you'll fell the full therapeutic value.If prescribed for O.C.D... I, personally found fluvoxamine more effective.Stick it out for a while and let us know if any sudden changes occur,those should be logged in a book,times and patterns will help your doctor treat you better.
Hope things improve soon!
I also take prozac & xanax & I have resistant depression! I tried a few anti-depressants & so far..the Prozac seem to work the best. However, in the first week or maybe the first 2 weeks, my side effects were uncomfortable. I had headaches & I felt uneasy, etc. I hung in there because I wanted 2 give it a try & I got super tired of trying one Anti-depression after another & I wasted money on expensive ADs or add-ons to get my depression under control! I was running out of options. The Zoloft stopped working & I sunk into a deep depression & I hated how I felt! So, now I want to continue taking my meds & getting therapy & I also go to a support group in my home town & that helps me a lot! I want 2 stop the xanax & perhaps take something similar... I take the lowest xanax dosage as needed. I heard ativan is milder than xanax, so I am researching trying 2 find out! Try to hang in there with the prozac, cuz it helps me! Good Luck 2 u!
Hi..I too just started on Prozac again... Im on my second week... and dosage upped. I too have a few side effects, anxious, nervousness, gastro problems. But I seem to recall when I was on it before, I had the exact same side effects... I dont like them..but Im going to give it a chance again to work... as it worked well for me before
I have ativan, if my anxieties get out of control for the first couple of weeks..
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Aug 2009 • 45 answers
I need some advice on medicine for social anxiety and depression. taking Prozac and Hydroxyzine atm?
Posted 8 Apr 2011 • 1 answer
Posted 17 Jul 2011 • 4 answers
Posted 2 Feb 2013 • 1 answer
Posted 15 Mar 2016 • 1 answer